# SDR QXEA0201335

- Difficulty date: August 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 41,291 hours, 50,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Part serial: 9712036
- Condition: Defective
- Location: Cabin
- Part time: 109,551 hours, 109,152 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- GREEN EXIT AND EVACUATION LIGHTS AT MAIN CABIN DOOR AND GALLEY SERVICE DOOR ILLUMINATE WITH EMERGENCY LIGHT SWITCH IN OFF POSITION AND EXIT AIRCRAFT SWITCH TURNED OFF, REGARDLESS OF BATTERY SWITCH POSITION.  REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
